| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
04/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that they experienced low blood glucose level 53 mg/dl.Customer declined to troubleshoot for low blood glucose reading.Customer reported the drive support cap is sticking out.Insulin pump will not be returning for analysis.
Additional Manufacturer Narrative
Device passed the displacement test.Device received with motor error alarm during the basic occlusion test due to loose or protruded drive support disk.Unable to perform prime or a33 test, excessive no delivery test and occlusion test due to motor error alarm.(b)(4).
Additional Manufacturer Narrative
Device passed the displacement test.Device received with motor error alarm during the basic occlusion test due to loose or protruded drive support disk.Unable to perform prime or a33 test, excessive no delivery test and occlusion test due to motor error alarm.